×

zbMATH — the first resource for mathematics

On graphs with a constant link. II. (English) Zbl 0304.05102

MSC:
05C10 Planar graphs; geometric and topological aspects of graph theory
57M15 Relations of low-dimensional topology with graph theory
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge, C., The theory of graphs and its applications, (1962), Wiley New York · Zbl 0097.38903
[2] Harary, F., Graph theory, (1969), Addison-Wesley Englewood Cliffs, N.J · Zbl 0797.05064
[3] Harary, F., New directions in the theory of graphs, (1973), Academic Press New York
[4] Hudson, J.F.P., Piecewice linear topology, (1969), Benjamin New York · Zbl 0189.54507
[5] Izbicki, H., Regular graphs of arbitrary degree having prescribed properties, automorphisms-coloring-connectivity, Monatsh. math., 64, 15-21, (1960), (in German).
[6] Izbicki, H., On the electronics generation of regular graphs, () · Zbl 0184.49205
[7] Lefschetz, S., Introduction to topology, (1969), Princeton Univ. Press Princeton, N.J
[8] Seidl, J., Strongly regular graphs of L-2 type, of triangular type, eigenvalues, Nederl. akad. werensch. indag. math., 29, 188, (1967)
[9] Seifert, H.; Threlfall, W., Lehrbuch der topologie, (1947), Chelsea New York · Zbl 0009.08601
[10] Teh, H.; Jha, P., Various constructions of regular graphs, (), 31-44 · Zbl 0149.21402
[11] ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.